Electricity and vibrations through my head - Headway

Headway
6,781 members9,210 posts

Electricity and vibrations through my head

I've been having vibrations in my head for the past month and it's been getting worse every few days and sometimes I feel it near my jaw. I'm wondering if this could be because of my Generalized Anxiety disorder? I've been taking antidepressants like Prozac but I stopped that 2 months ago and started taking Zoloft but I also stopped taking them after a whole week or 2 after I started feeling werid symtoms like dizziness, loss of appetite and having less sleep.

4 Replies
oldestnewest

Sertraline helped me for a short while and then didn't so take Venalfaxine which after several weeks started to take effect. It was worth the wait as I feel more functional and 'normal' dare I say.

Reply

Gabriela, some years ago I became aware of vibration which I assumed to be from heavy duty machinery or a generator nearby but no one else could feel it. It became more pronounced over several days 'til I saw a psychiatrist who explained it was my nervous system in overdrive, and he prescribed Prozac.

Within days the symptom abated, with no unpleasant side effects apart from heartburn, and my depression morphed into motivation quite rapidly. But, as the heartburn became uncontrollable, I spent almost a year trying one SSRI after another until I found 'The one' and have never looked back in 20+ years.

SSRIs are a very efficient treatment for clinical depression/anxiety but often need great perseverance (4-5 weeks) to test whether a particular one is compatible with our particular brain chemistry. Maybe ask your GP for another change...………. Good luck, Cat x

Reply

hi love ive been getting rhuds electric shock in my brain for years

and if your giving or stop a nedication immediately and swap firstly

you must just stop a strong med its going to have withdrawel

symtoms any strongvmed you must temper off slowly

on benzo.org if you look love it will tell you everything about any medication and how to stop slowly being changedx on certain meds can cause thar love if your doctor swaps one type for another similar and you have taking it for a while im not suprized love how you feel please look

webmd.com/interaction-check... this site

is really good you can put all medication your on and it tells you

Drug Interaction Checker please check love hug x eddie

1 like
Reply

At irregular intervals I feel 'electricity' running in the back of my head, about half way down. Feels like a short term burst of electricity. Like crackling were there is wires or things to contain the loose electricity. Feels really weird talking about this. Thanks for the opportunity. In terns of anti-depressants I cant take any. Turn me into a zombie. Was on some at the start of the year, had to drop out of work and couldn't leave the house some days. Dr just kept referring to the NICE guidelines but not consider they are for a brain that doesn't have a TBI. One of the worst experiences of my life. But this is not about me, I hope you can relate or take something from my comment about the 'electricity'.

1 like
Reply

You may also like...